# SDR DHL2001801531

- Difficulty date: October 10, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP L/E UPPER SKIN SURFACE DENTED STA XW 115.  REMOVED DAMAGED SKIN FROM RIGHT I/B FLAP PER SRM 57-2-0 PG 1.  FABRICATED NEW SKIN PER SRM 57-7-1 PG 1. INSTALLED NEW SKIN PER SRM 57-2-0 PG 1-2.
